Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pain in stomach, vomiting whenever I eat, weakness, gastric problem. Report shows high on cholestrol. Any risks ?

Hi doctor, One year back, my cholestrol was high(212). Few weeks back, i got examined by doctor for stomach and he said, everything is fine. My problem was feeling very little pain in stomach(may be just feeling). He gave some medicine for keeping the stomach clean and better. When i was in way to my city, i got cold . Medicine was continued. i took lots many non-veg products also. Right now, i feel vomit whenever i eat and sometimes weakness. I have gastric problem. My age is 27. I did the checkup again, can you please tell, is there any problem. The details are : LIPID PROFILE Cholestrol - 214* (High) S. Triglycerides - 120 HDL Cholestrol - 41 VLDL Cholestrol - 24.00 LDL Cholestrol - 149* (High) TC/HDLC Ratio - 5.22* (High) LDLC/HDLC Ratio - 3.63 ------------------------------------ T3,T4,TSH T3 - 1.14 T4 - 8.30 Ultra TSH - 4.00 ----------------------------------------- BioChecmical Test S.G.O.T. - 35 S.G.P.T. - 70* (High) S. Alkaline Phosphatase - 87 The * marked as high. I want to know, is there any problem? Is there any risk? I do not exercise, is this result, because of this?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have loose motions/ spasmodic abdominal pain/ fever?
Do you have yellow discoloration of sclera & urine/ loss of appetite/ fatigue?
Pain increasing on eating occurs only in 3 diseases: acute/ chronic pancreatitis, acute/ chronic cholecystitis, peptic ulcer disease.
Have you undergone ultrasound imaging previouslt?
What was the reports?
You should consult with physician and should go for ultrasound imaging along with endoscopy.
As per your lipid profile is considered, it appears to be normal and as such there is no correlation between raised cholesterol and abdominal pain.
You should take proton pump inhibitors, antibiotics and anti spasmodics depending on your investigations reports.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor